Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Colombo - A. Lorenzi

An identification problem related to a parabolic integrodifferential equation with non commuting spatial operators

created on 14 Dec 2001
modified on 19 Dec 2001

[BibTeX]

Published Paper

Inserted: 14 dec 2001
Last Updated: 19 dec 2001

Journal: Journal of Inverse and Ill-Posed Problems
Volume: 8
Pages: 505-540
Year: 2000

Keywords: integrodifferential inverse problem, non commuting spatial operators

Credits | Cookie policy | HTML 5 | CSS 2.1